CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
symone Views: 47,254
Published: 10 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


yes I feel the same way I have had mine since december of 2008. I want to take it out at times but I'm afraid of getting pregnant. I have dryness, I don't be into sex like I was before,my supposely period usely last from about 10-12days long. I also think I have had hair loss.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.094 sec, (1)